Folgen
Daniel Lenz
Daniel Lenz
Institut fuer Mathematik, Friedrich-Schiller-Universitaet Jena
Bestätigte E-Mail-Adresse bei uni-jena.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Dirichlet forms and stochastic completeness of graphs and subgraphs
M Keller, D Lenz
Arxiv preprint arXiv:0904.2985, 2009
2182009
Dynamical systems on translation bounded measures: pure point dynamical and diffraction spectra
M Baake, D Lenz
Ergodic Theory and Dynamical Systems 24 (06), 1867-1893, 2004
187*2004
Unbounded Laplacians on graphs: basic spectral properties and the heat equation
M Keller, D Lenz
Mathematical Modelling of Natural Phenomena 5 (4), 198-224, 2010
1462010
Uniform spectral properties of one-dimensional quasicrystals, III. a-continuity
D Damanik, R Killip, D Lenz
Communications in Mathematical Physics 212 (1), 191-204, 2000
1262000
Characterization of model sets by dynamical systems
M Baake, D Lenz, RV Moody
Ergodic Theory and Dynamical Systems 27 (02), 341-382, 2007
113*2007
Laplacians on infinite graphs: Dirichlet and Neumann boundary conditions
S Haeseler, M Keller, HD Lenz, RK Wojciechowski
Journal of Spectral theory 2 (4), 397-432, 2012
1092012
Uniform spectral properties of one-dimensional quasicrystals, I. Absence of eigenvalues
D Damanik, D Lenz
Communications in mathematical physics 207 (3), 687-696, 1999
105*1999
Pseudogroups and their étale groupoids
MV Lawson, DH Lenz
Advances in Mathematics 244, 117-170, 2013
1042013
Intrinsic metrics for non-local symmetric Dirichlet forms and applications to spectral theory
RL Frank, D Lenz, D Wingert
Journal of Functional Analysis 266 (8), 4765-4808, 2014
1012014
Singular Spectrum of Lebesgue Measure Zero for One-Dimensional Quasicrystals
D Lenz
Communications in mathematical physics 227 (1), 119-130, 2002
812002
Continuity of eigenfunctions of uniquely ergodic dynamical systems and intensity of Bragg peaks
D Lenz
Communications in mathematical physics 287, 225-258, 2009
762009
Pure point spectrum for measure dynamical systems on locally compact Abelian groups
D Lenz, N Strungaru
Journal de mathématiques pures et appliquées 92 (4), 323-341, 2009
732009
Graphs and discrete Dirichlet spaces
M Keller, D Lenz, RK Wojciechowski
Springer, 2021
702021
The index of Sturmian sequences
D Damanik, D Lenz
organization 5 (1), 2, 2002
702002
Volume growth, spectrum and stochastic completeness of infinite graphs
M Keller, D Lenz, RK Wojciechowski
Mathematische Zeitschrift 274, 905-932, 2013
672013
An ergodic theorem for Delone dynamical systems and existence of the integrated density of states
D Lenz, P Stollmann
Journal d’Analyse Mathématique 97 (1), 1-24, 2005
662005
Mathematics of aperiodic order
J Kellendonk, D Lenz, J Savinien
Birkhäuser, 2015
652015
A condition of Boshernitzan and uniform convergence in the multiplicative ergodic theorem
D Damanik, D Lenz
Duke Mathematical Journal 133 (1), 95-123, 2006
612006
Uniform ergodic theorems on subshifts over a finite alphabet
D Lenz
Ergodic Theory and Dynamical Systems 22 (1), 245-255, 2002
562002
Uniform spectral properties of one-dimensional quasicrystals, II. The Lyapunov exponent
D Damanik, D Lenz
Letters in Mathematical Physics 50, 245-257, 1999
561999
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20